RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Pages 469–484 (Mi izv1988)  

This article is cited in 4 scientific papers (total in 4 papers)

Sums of characters with prime numbers in an arithmetic progression

A. A. Karatsuba


Abstract: One of the corollaries of the fundamental theorem in this paper is a theorem about power residues and nonresidues $\operatorname{mod}q$ in sequences of the form $p+k$, where the prime numbers $p$ belong to the beginning of an arithmetic progression.

Full text: PDF file (1189 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 485–501

Bibliographic databases:

UDC: 511.292
MSC: Primary 10G05; Secondary 10H20
Received: 18.12.1970

Citation: A. A. Karatsuba, “Sums of characters with prime numbers in an arithmetic progression”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 469–484; Math. USSR-Izv., 5:3 (1971), 485–501

Citation in format AMSBIB
\Bibitem{Kar71}
\by A.~A.~Karatsuba
\paper Sums of characters with prime numbers in an arithmetic progression
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 469--484
\mathnet{http://mi.mathnet.ru/izv1988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=282929}
\zmath{https://zbmath.org/?q=an:0224.10038}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 485--501
\crossref{https://doi.org/10.1070/IM1971v005n03ABEH001066}


Linking options:
  • http://mi.mathnet.ru/eng/izv1988
  • http://mi.mathnet.ru/eng/izv/v35/i3/p469

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “Sums of Legendre symbols of polynomials of second degree over prime numbers”, Math. USSR-Izv., 12:2 (1978), 299–308  mathnet  crossref  mathscinet  zmath
    2. A. A. Karatsuba, “The distribution of pairs of quadratic residues and nonresidues of a special form”, Math. USSR-Izv., 31:2 (1988), 307–323  mathnet  crossref  mathscinet  zmath
    3. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Z. Kh. Rakhmonov, “Sums of values of nonprincipal characters over a sequence of shifted primes”, Proc. Steklov Inst. Math., 299 (2017), 219–245  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:270
    Full text:88
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020